# SDR RAIA981116

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Engine: Garrtt TPE33114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059006
- Condition: Failed
- Location: Lt Engine
- Part time: 4,289 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7746 - DCA - LEFT ENGINE INDICATIONS ERRATIC IE, EGT, RPM, FUEL FLOW, TORQUE.  MAINTENANCE REPLACED LEFT ENGINE FUEL CONTROL.  (M)
